# SDR UPS99230572

- Difficulty date: September 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19246
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, RIGHT I/B FORE FLAP SKIN PEELED BACK AND CRACKED L/E NEXT TO SPRING DOOR.  *S/D*  REMOVED NAD REPLACED RIGHT FOREFLAP PER MM 27-51-05.  (P/N 65-21 630-92) ON, (P/N 65-21630-174) OFF, (S/N BN119) ON, (S/N 126) OFF.
